# SDR 2003F00055

- Difficulty date: June 17, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N961R
- Make and model: Doug DC-8-73F
- Aircraft serial: 46133
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING DOUGLAS D-CHECK INSPECTION, AT STATION 1600 LBL 42 INCH FLOORBEAM UPPER FLANGE LOWER SURFACE HAS 1 INCH BY 2 INCH CORRODED BEYOND LIMITS.  REMOVED CORROSION IAW DC-8 SRM 51-1-8.  FABRICATED REPAIR DOUBLER, FILLER IAW EO NR 02-039.  TREATED, PRIMED AND INSTALLED REPAIR PER EO NR 02-039 WITH APPROVED 8110-3 DATED 06/06/02.  (M)
